# SDR 01FDEA01112

- Difficulty date: November 7, 2001
- Submitted: December 28, 2001
- Operation: Air carrier
- Aircraft: N303FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46802
- Aircraft time: 63,802 hours, 18,881 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE WASTE TANK COMP BS 1967, STR 47L & 47R Z-ANGLE SIDEWALL PNL SUPPORT CORRODED.  REMOVED AND REPLACED Z-ANGLE PER SRM 53-16-01 & 51-35-01.
